登录    注册    忘记密码

详细信息

The stability of ky fan’s points     被引量:40

文献类型:期刊文献

英文题名:The stability of ky fan’s points

作者:Tan K.-K. Ju J. Yuan X.-Z.

第一作者:Tan K.-K.

机构:[1]Department of Mathematics, Statistics and Computing Science, Dalhousie University, Nova Scotia, Halifax, B3H 3J5, Canada;[2]Department of Mathematics, University of Queensland, Brisbane, QLD, 4072, Australia;[3]Institute of Applied Mathematics, Guizhou Institute of Technology, Guiyang, Guizhou, 550003, China

第一机构:Department of Mathematics, Statistics and Computing Science, Dalhousie University, Nova Scotia, Halifax, B3H 3J5, Canada

年份:1995

卷号:123

期号:5

起止页码:1511-1519

外文期刊名:Proceedings of the American Mathematical Society

收录:Scopus(收录号:2-s2.0-84966222806)

语种:英文

外文关键词:Almost lower semicontinuous; Cech-complete; Essential; Kf points; Minimax inequality; Stability; Vietoris topology

摘要:In this paper, inspired by the work of Fort, the stability of the set (respectively, the set with varying (respectively, with both f and A varying) is studied where X is a non-empty compact convex subset of a Hausdorff topological vector space (respectively, X is a Hausdorff topological space and A is a non-empty compact subset of bounded. ? 1995 American Mathematical Society.

参考文献:

正在载入数据...

版权所有©贵州理工学院 重庆维普资讯有限公司 渝B2-20050021-8 
渝公网安备 50019002500408号 违法和不良信息举报中心